Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounded mean oscillation with Orlicz norms and duality of Hardy spaces


Author: Jan-Olov Strömberg
Journal: Bull. Amer. Math. Soc. 82 (1976), 953-955
MSC (1970): Primary 30A78, 46E30
DOI: https://doi.org/10.1090/S0002-9904-1976-14231-0
MathSciNet review: 0419772
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. L. Fefferman and E. M. Stein, H, Acta Math. 127 (1972), 137-193.
  • 2. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 24 #A1348. MR 131498
  • 3. M. A. Krasnosel'skiĭ and Ya. B. Rutickiï, Convex functions and Orlicz spaces, GITTL, Moscow, 1958; English transl., Noorhoff, Groningen, 1961. MR 21 #5144; 23 #A4016.
  • 4. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280. MR 290095
  • 5. J. O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Institut Mittag-Leffler Report No. 4, 1975, 48 pp. (preprint). MR 529683

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 46E30

Retrieve articles in all journals with MSC (1970): 30A78, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14231-0

American Mathematical Society